Table of Contents
ISRN Probability and Statistics
Volume 2013, Article ID 508045, 6 pages
http://dx.doi.org/10.1155/2013/508045
Research Article

Note on a Binomial Schedule for an MX/G/1 Queueing System with an Unreliable Server

1Laboratoire LaRoMa, Département de Recherche Opérationnelle, Faculté des Mathématiques, Université des Sciences et de la Technologie Houari Boumediene, Algiers 16111, Algeria
2Department of Information Systems and Decision Sciences, Silberman College of Business, Fairleigh Dickinson University, Vancouver, BC, Canada V6B 2P6

Received 26 May 2013; Accepted 7 July 2013

Academic Editors: M. Galea and J. López-Fidalgo

Copyright © 2013 Abdelhak Mezghiche and Lotfi Tadj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Hlynka, “Myron Hlynka's Queueing Theory Page,” 2013, http://web2.uwindsor.ca/math/hlynka/queue.html.
  2. S. Stidham, Jr., Optimal Design of Queueing Systems, CRC Press, Boca Raton, Fla, USA, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Tadj and G. Choudhury, “Optimal design and control of queues,” Top, vol. 13, no. 2, pp. 359–412, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. L. Chaudhry and J. G. C. Templeton, A First Course in Bulk Queues, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1983. View at MathSciNet
  5. L. Tadj, G. Choudhury, and K. Rekab, “A two-phase quorum queueing system with Bernoulli vacation schedule, setup, and N-policy for an unreliable server with delaying repair,” International Journal of Services and Operations Management, vol. 12, no. 2, pp. 139–164, 2012. View at Publisher · View at Google Scholar
  6. B. T. Doshi, “Single server queues with vacations,” in Stochastic Analysis of Computer and Communication Systems, H. Takagi, Ed., pp. 217–265, North-Holland, Amsterdam, The Netherlands, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. T. Doshi, “Queueing systems with vacations—a survey,” Queueing Systems: Theory and Applications, vol. 1, no. 1, pp. 29–66, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. C. Ke, C. H. Wu, and Z. G. Zhang, “Recent developments in vacation queueing models: a short survey,” International Journal of Operations Research, vol. 7, no. 4, pp. 3–8, 2010. View at Google Scholar
  9. J. Medhi, Stochastic Models in Queueing Theory, Academic Press, Boston, Mass, USA, 1991. View at MathSciNet
  10. L. Abolnikov and A. Dukhovny, “Markov chains with transition delta-matrix: ergodicity conditions, invariant probability measures and applications,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 4, pp. 333–355, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. Çinlar, Introduction to Stochastic Processes, Prentice-Hall, Englewood Cliffs, NJ, USA, 1975. View at MathSciNet
  12. H. J. P. Blanc C, “M/G/1 Queues with postponed interruptions,” ISRN Probability and Statistics, vol. 2012, Article ID 653167, 12 pages, 2012. View at Publisher · View at Google Scholar